# SDR CALA2022093002566

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737
- Aircraft serial: 37102
- Aircraft time: 30,672 hours, 10,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141A3721
- Condition: Dented
- Location: Sta 253.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ELB LG PG 8153251 AND F/C N/R 9658697 INSP DENT AT STA 253.5 ABOVE STR 24R DVI TO BE ACCOMPLISHED AT 4000 CYC''S FROM TODAY AND PERMANENT BEFORE 5353 CYCLES REPAIR TO BE ACCOMPLISHED BEFORE 10,000 CYC''S FROM WHEN DAMAGE OCCURED REF LG PG 8153251 4647.00 F/C AGO TERM LIMIT DENT AT STA 253.5   4" ABOVE STR 24R HAS BEEN INSPECTED BY DVI AND HFEC IAW SRM 53-00-01 AD1 TABLE 103  DENT FOUND TO BE 3"X 4"X .146 DEPTH W/Y= 20.5 NO DEFECTS NOTED TOP COAT APPLIED TOMC APPROVED DIP CARRY.  PLACED ON DIP TO PERFORM A DVI EVERY TOMC-APPROVAL FROM SC1ELBYC COMMENT 4,000 CYCLES AND A PERMANENT REPAIR WITHIN 10,000 CYCLES REF SRM 53-00-01, AD1, TABLE 103, PAGE 107. NOTED BY INSPECTION. QC REVIEWED RECORDS UPDATE....TW QC REVIEWED SEE ATTACH PIC. DAMAGE AREA. COMMOM TO SKIN REPAIR AND VISUALLY INSPECTED OPENS FASTENER WITH STEP 3(B) AND (C). NO DEFECTS NOTED AT THIS TIME ALSO, AND CLAD P/O 1800441. -3 STRUCTURE FILLER 0.071 2024T3 CLAD P/O HOLES. NO DISCREPANCIES NOTED. STEP 4 AND STEP 5 ARE COMPLIED WITH PER AVO 10015 9047624. REF AVO10015. PART B,1. AGREED WITH THE ABOVE STATEMENT AGREED WITH THE ABOVE STATEMENT AGREED WITH THE ABOVE STATEMENT COMPLIED WITH AVO10015: STEPS A.1 AND 2(A)( C THROUGH F )TRIMMED PERFORMED STEP 2(B) HFEC PER 737 NDT PART 6, 51-00-00 , COMPLIED AVO10015: STEP 2(B) PERFORMED INSURANCE CUT 0.040 AT VERIFY REPAIR PARTS: -1 REPAIR DOUBLER 0.040 2024T3 CLAD, P/O OUT SKIN DAMMAGE. STEP A.3(A) REMOVED ALL PRODUCTION FASTENERS PROCEDURE 23 ONLY. NO DEFECTS NOTED AT TH
